A note on fixed-point theorems

T. L. Hicks, M. D. Humphries

Research output: Contribution to journalArticlepeer-review

54 Scopus citations


In an earlier note, S. P. Singh gave an extension of a theorem of Brosowski in a normed linear space setting. Variants of this theorem are considered in the context of strictly convex, reflexive, and inner product spaces.

Original languageEnglish
Pages (from-to)221-225
Number of pages5
JournalJournal of Approximation Theory
Issue number3
StatePublished - Mar 1982
Externally publishedYes


Dive into the research topics of 'A note on fixed-point theorems'. Together they form a unique fingerprint.

Cite this